Please use this identifier to cite or link to this item:
|Title:||Oscillations of Hecke Eigenvalues at shifted primes||Authors:||Zhao, Liangyi.||Keywords:||DRNTU::Science::Mathematics::Number theory||Issue Date:||2006||Source:||Zhao, L. (2006). Oscillations of Hecke Eigenvalues at shifted primes. Revista Matematica Iberoamericana, 22(1), 323-337.||Series/Report no.:||Revista matematica iberoamericana||Abstract:||In this paper, we are interested in exploring the calculation of Hecke eigenvalues twisted with an exponential sums whose amplitude is √n at prime arguments.||URI:||https://hdl.handle.net/10356/98273
|DOI:||http://dx.doi.org/ 10.4171/RMI/458||Rights:||© 2006 European Mathematical Society. This is the author created version of a work that has been peer reviewed and accepted for publication by Revista Matematica Iberoamericana, European Mathematical Society. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [DOI:http://dx.doi.org/ 10.4171/RMI/458].||Fulltext Permission:||open||Fulltext Availability:||With Fulltext|
|Appears in Collections:||SPMS Journal Articles|
Files in This Item:
|Oscillations of Hecke Eigenvalues at Shifted Primes.pdf||223.04 kB||Adobe PDF|
Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.